# SDR SCNA97055

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Part number: 119821001
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BOTTLE CHARGE TEST LIGHT WAS FOUND INOP.  REPLACED TEST SWITCH IN ACCORDANCE WITH 25-61-03 AND REPAIRED BROKEN WIRE, OPS CHECKED GOOD.
